Regressional Characterization of the Generalized Inverse Gaussian Population

Jerzy Pusz

Abstract

A characterization of the generalized inverse Gaussian population is obtained from a condition of constant regression of a suitable statistic on a linear one.
Author Jerzy Pusz (FMIS / DSPFM)
Jerzy Pusz,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesAnnals of the Institute of Statistical Mathematics, ISSN 0020-3157, 1572-9052
Issue year1997
Vol49
No2
Pages315-319
Keywords in EnglishCharacterization, Generalized inverse Gaussian distribution, Regression, Statistics for Business/Economics/Mathematical Finance/Insurance, Statistics, general
DOIDOI:10.1023/A:1003167030482
URL http://link.springer.com/article/10.1023/A%3A1003167030482
Score (nominal)0
Citation count*3 (2013-01-30)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?